# SDR COEA2013080116919

- Difficulty date: July 18, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: S5701407900300
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT FLAP BEAM AT RIB 8 LOWER FORWARD ATTACHMENT LUG HAS CORROSION.  REPLACED.
